For people on Sprycel, do the symptoms of headache, tingling/slightly numb feelings in arms, and feet aching get better in a certain time frame? I know the answer is it is different for everyone, just wanted to hear from people who are further along than I in treatment. I feel like I have the flu.
Posted 15 October 2011 - 04:38 PM
Initially, I got horrible headaches. I couldn't talk or listen to anyone at the time (but they were over relatively quickly). I rarely, if ever, got headaches before TKIs, but I get them occasionally now. Not sure if it is age or the meds. I have been getting a neuropathy-type pain (I only say this because my 85 year old mother in law sufferers from neuropathy and my symptoms seem identical to hers) in my upper arms and lower legs. It is uncomfortable, but it lasts less than an our and it is only occasional. As for side-effects, that is all I can tell so far. Since a few others on this board have mentioned this kind of pain, it may be a side-effect. Otherwise, I cannot tell if I have anything else. Then again, I didn't know I had CML. I used to be what I thought was very "in-tune" with my body. Now I just roll with the punches.
All the best. Hope you are feeling well.
Posted 16 October 2011 - 09:26 AM
HI, Txmom. . .
When I switched from Gleevec to Sprycel, I had a mild headache for about a week, maybe 2. Before I switched, I took a drug break for 4 days (I think) and I started at half dose of Sprycel for 5 days. I believe this approach lessened the headache issue. I feel a lot better than I did on Gleevec, though I do have the fatigue. .. I think that's simply a fact of life, now. Other than that, I am mostly symptom free.
Good luck, hang in there. I'm sure that you'll be feeling a lot better soon.
Posted 16 October 2011 - 11:06 AM
I am on 100mg of Sprycel and have been for about a month and half. I do get headaches off and on, bone pain consistantly,nausea off and on, fatigue and the tingling feeling in my hands and feet. I am also anemic...which I believe has intensified some of these side effects. I hope this helps and Good Luck to you!
Posted 16 October 2011 - 04:23 PM
Thank you so much for the reply, this is all so new, I don't want to think all my woes are the medicine, although, I could really tell that first night I took it that something was definately going on in my body. Today, I have had a pretty good day, mild headache only, just a little achy/tired. I am grateful for a pretty good day! Thanks again!
Posted 16 October 2011 - 04:24 PM
Thanks so much, it definately does help to know what others have experienced........also so I know I'm not completely crazy when I have strange feelings like tingling arms, etc.
Posted 16 October 2011 - 04:26 PM
Thanks for the information, I do have a headache today, but it is mild, the tingling, other weird sensations don't seem to be as bad today, so glad to have a better day than yesterday! I guess one day at a time! Thanks again for the reply, they help!!!
Posted 17 October 2011 - 08:04 AM
Txmom, when I started Sprycel, July 2011, I had the headaches. Mine came on about 4 am every morning for about 4 or 5 days then they were gone. I take my Sprycel at night. I do get joint pain in my knees and the knuckle of my left thumb. Wierd I know! Ever since I got back to running and lifting weights my joint pain has lessened considerably. Other than the headaches the first side effect I noticed was water retention. I really have to watch my salt intake now or else I will ballon up pretty quickly. Lately I have noticed some acne on my face, mostly on my forehead.
Posted 17 October 2011 - 10:49 AM
Don't want to scare you with all my side effects (am very sensitive to drugs) but do want to assure you that they all decrease after a period of time, although some cycle in and out. Each of us responds so differently. I haven't heard that anyone that does get the nasty headache at the beginning has them come back in the same way after the first go round. But that was the one side effect I didn't get, so don't know if people just aren't posting about it.
Posted 17 October 2011 - 08:19 PM
Thanks, the info definately helps. Hoping the headaches/fatigue will get better, and really hoping this medication works!!! Thanks again!
Posted 17 October 2011 - 08:21 PM
Thanks so much for the reply, all of the people on here who take time to write help out so much! I pray this medication works and that I can tolerate the side effects. From all the posts, they are either cyclical and/or lessen with time. Thanks again!
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users